Comparaison de mesures gaussiennes et de mesures produit
Annales de l'I.H.P. Probabilités et statistiques, Volume 20 (1984) no. 2, p. 165-175
@article{AIHPB_1984__20_2_165_0,
     author = {Fernique, Xavier},
     title = {Comparaison de mesures gaussiennes et de mesures produit},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {20},
     number = {2},
     year = {1984},
     pages = {165-175},
     zbl = {0536.60047},
     mrnumber = {749622},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1984__20_2_165_0}
}
Fernique, Xavier. Comparaison de mesures gaussiennes et de mesures produit. Annales de l'I.H.P. Probabilités et statistiques, Volume 20 (1984) no. 2, pp. 165-175. http://www.numdam.org/item/AIHPB_1984__20_2_165_0/

[1] S.D. Chatterji et V. Mandrekar, Equivalence and singularity of gaussian measures and applications. Probabilistic Analysis and related topics, t. 1, Academic Press, N. Y., 1978, p. 169-197. | MR 478320 | Zbl 0458.60028

[2] S.D. Chatterji et S. Ramaswamy, Mesures gaussiennes et mesures produits. Séminaire de Probabilités, XVI, Lectures Notes, t. 920, Springer. | Numdam | MR 658715 | Zbl 0504.28017

[3] J. Feldman, Equivalence and perpendicularity of gaussian processes. Pacific J. Math., t. 9, 1958, p. 699-708. | MR 102760 | Zbl 0084.13001

[4] J. Hajek, On a property of normal distribution of any stochastic processes. Math. Statist. Prob., t. 1, 1958-1961, p. 245-252. | MR 116379 | Zbl 0112.09702

[5] S. Kakutani, On equivalence of infinite product measures. Ann. of Math., t. 49, 1948, p. 214-224. | MR 23331 | Zbl 0030.02303

[6] S. Ramaswamy, Gaussian measures and product measures (preprint), 1983.